# SDR R61A20110131

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N162HL
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000231
- Aircraft time: 5,982 hours, 2,982 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STRONG ODOR IN CABIN AFTER TAKEOFF, DECLARED EMERGENCY AND RETURNED TO FIELD AT MKE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT PER EMB AMM AND PERFORMED HIGH POWER ENGINE RUNS, AND WERE UNABLE TO DUPLICATE ANY ODORS, ALL WAS OPS CHECK GOOD.  A/C WAS THEN RETURNED TO SERVICE.
